# SDR HALA2016112300534

- Difficulty date: November 23, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 90,450 hours, 35,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146T0250
- Condition: Corroded
- Location: Fuselage
- Part time: 90,450 hours, 35,566 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BIN STA 1219 LBL 23 TO LBL 36 HAS CORRODED NUT PLATES X 3.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  REMOVED AND REPLACED UPPER CHORD IAW 53-00-07-1A-1.
